# SDR ASAA0180030

- Difficulty date: January 26, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 3961899501
- Condition: Disconnected
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DURING PRE-FLIGHT CHECK, L1 DOOR EMERGENCY SLIDE LANYARD WAS FOUND TO BE DISCONNECTED FROM SLIDE COVER AND FROM GIRT BAR.  RECONNECTED GIRT BAR TO BOTH THE SLIDE COVER AND GIRT BAR.  (M)
